# SDR CA060810005

- Difficulty date: August 6, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,405 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 1013890053
- Part serial: 2100
- Condition: Failed
- Location: Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF RT TORQUE TRANSMITTER WAS READING HIGH AIRCRAFT RETURNED AIRPORT. AIRCRAFT ELECTRICAL POWER TURNED OFF AND TORQUE INDICATOR WENT TO ZERO. A GROUND RUN WAS ACCOMPLISHED AND TORQUE INDICATION WAS NORMAL AT HIGH AND LOW POWER SETTINGS. AIRCRAFT RETURNED TO DESTINATION WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED RT ENGINE TORQUE TRANSMITTER P/N 101-390005-3 AS A PRECAUTIONARY. (TC NR 20060810005)
